# SDR JBXA0000135

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 861DL
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 45 RDU/FLL, UPON INITAL TAKEOFF ROLL, THE STICK SHAKER ACTIVATED AND STALL COMPUTER ANNUNCIATED ON LEFT MFDU.  FOUND LEFT AOA VANE BROKEN.  REMOVED AND REPLACED LEFT AOA VANE IAW F-100 MM 27-35-01.  DAMAGE CAUSED BY JETBRIDGE.
